Back to Search
Start Over
On the Hölder continuity for a class of vectorial problems
- Source :
- Advances in Nonlinear Analysis, Vol 9, Iss 1, Pp 1008-1025 (2019)
- Publication Year :
- 2019
- Publisher :
- De Gruyter, 2019.
-
Abstract
- In this paper we prove local Hölder continuity of vectorial local minimizers of special classes of integral functionals with rank-one and polyconvex integrands. The energy densities satisfy suitable structure assumptions and may have neither radial nor quasi-diagonal structure. The regularity of minimizers is obtained by proving that each component stays in a suitable De Giorgi class and, from this, we conclude about the Hölder continuity. In the final section, we provide some non-trivial applications of our results.
Details
- Language :
- English
- ISSN :
- 2191950X
- Volume :
- 9
- Issue :
- 1
- Database :
- Directory of Open Access Journals
- Journal :
- Advances in Nonlinear Analysis
- Publication Type :
- Academic Journal
- Accession number :
- edsdoj.45f75d693ec42799386b7753ac97ed1
- Document Type :
- article
- Full Text :
- https://doi.org/10.1515/anona-2020-0039